MAUDE Adverse Event Report: FOSHAN NANHAI R. POON MEDICAL PRODUCTS (MINGGUANG) DRIVE; TUB RAIL

FOSHAN NANHAI R. POON MEDICAL PRODUCTS (MINGGUANG) DRIVE; TUB RAIL
Model Number 12044
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 09/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a tub rail.The unit has not been returned for evaluation.The end-user fell when the unit broke as he stood up in the tub.He states he injured his wrist, right knee and fingers on each hand.He went to the er.

Brand Name
DRIVE
Common Device Name
TUB RAIL
Manufacturer (Section D)
FOSHAN NANHAI R. POON MEDICAL PRODUCTS (MINGGUANG)
new city district
danzao nanhai
foshan,
CH 
MDR Report Key9385082
Report Number2438477-2019-00077
Device Sequence Number16261006
Product Code ILS
UDI-Device Identifier00822383119540
UDI-Public822383119540
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2019
Report Date (Section F) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number12044
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/27/2019
Device Age5 YR
Event Location Home
Date Report to Manufacturer11/27/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight73
Date Report Sent to FDA11/27/2019